MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. ENT PACK - MAJOR PGYBK; GENERAL SURGERY TRAY (KIT)

DEROYAL INDUSTRIES, INC. ENT PACK - MAJOR PGYBK; GENERAL SURGERY TRAY (KIT)
Model Number 89-6608
Medical Device Problem Codes Loss of or Failure to Bond (1068); Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
4x8 sub gauze from china fell apart and fragments fell into patient wound.Had to flush wound to remove debris.
 
Additional Manufacturer Narrative
A complaint was received on 04/03/2025 reporting 4x8 sub gauze from china fell apart and fragments fell into patient wound.Had to flush wound to remove debris.The actual sample was not available to be returned for evaluation.A supplier corrective action request (scar) was issued to (b)(4).This investigation is ongoing at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Additional Manufacturer Narrative
A complaint was received on 4/3/2025 reporting 4x8 sub gauze from china fell apart and fragments fell into patient wound.Had to flush wound to remove debris.The actual sample was not available to be returned for evaluation.A supplier corrective action request (scar) was issued to the gauze supplier (b)(4).The following potential root cause was determined by the supplier (b)(4): there were no samples or photos provided for this complaint issue.The batch record was checked for the affected lot number.No abnormalities were found through the production and inspection process.According to the description of the nonconformance, the possible cause is that the raw material of the gauze roll may have some damages at the edges during the slitting process, and the gauze sponges made from this damaged material were not completely removed from the normal line during the subsequent mechanical folding process.There were no similar issues found during evaluation of inventory and work in process at (b)(4).The following corrective and preventive actions have been taken by (b)(4): retrain related operators against this complaint.Stress that the roll slitting operator shall trace the entire slitting process, tighten the inspection of the quality of the roll edges.Stress that when installing the slit rolls on to the folding machine, the operator shall check the integrity of the roll edges, ensure only the qualified rolls can be used for production.Stress that if the folding operator finds loose edges during the folding process, they shall isolate the folded products in the slot.During the subsequent paper band binding process, the workers need to strengthen the inspection on the isolated products to see whether there are loose yarns or other damage problems at the folded edges.If any unqualified products are found, they must be completely removed.Notify the complaint issue to the responsible workshop, enhancing personnel quality awareness.As a preventive action this pack meets the criteria for entry into deroyal's quality improvement program, which requires a heightened level of inspection moving forward.This program went into effect on 1/30/2025.Production records were reviewed, and no issues were found.An inventory check of the gauze was made by deroyal.A total of 50 of 5-19931 were inspected, and no discrepancies were identified during the inspection.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
ENT PACK - MAJOR PGYBK
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer Contact
melissa logsdon
200 debusk lane
powell, TN 37849
8653626157
MDR Report Key21807468
Report Number3005011024-2025-00002
Device Sequence Number9009762
Product Code LRO
UDI-Device Identifier00749756685375
UDI-Public00749756685375
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K842648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number89-6608
Device Lot Number60359648
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/03/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/09/2025
Supplement Report FDA Received Date04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown